# SDR SWIA2019122647125

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dirty
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLAPPER DRAIN PANEL BETWEEN BS 559+80 TO 559+96,  STRINGERS 26L AND 27 HAD CORROSION.   CLEANED AREA IAW SRM. UPON CLEANING, FOUND NO CORROSION ON FLAPPER DRAIN PANEL.
